# SDR VTZA97363

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/EWR - FLT 6539 - DURING TAXI AT 0800 HOURS ON 7-3-97, RETURNED TO GATE DUE TO FORWARD EMERGENCY LIGHTS INOPERABLE (3 LIGHTS BY MAIN ENTRY DOOR AND 2 FWD TRACK LIGHTS).  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY BATTERY PACK IN FWD POSITION.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
